Alert archive / Alabama / Gale Warnings in 2009
Gale Warning 7, NWS Mobile, AL
NWS Mobile, AL issued this gale warning at Dec 24, 2009, 10:07 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2009, 10:07 AM CST (16:07 UTC)
- Expired
- Dec 24, 2009, 9:00 PM CST
- In force
- 11 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
578 WHUS74 KMOB 241607 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1007 AM CST THU DEC 24 2009 ...GALE WARNING ISSUED FOR OFFSHORE WATERS... .WINDS WILL CONTINUE TO INCREASE OUT OF THE SOUTHEAST TODAY AS A COLD FRONT APPROACHES FROM THE WEST. FREQUENT GUSTS TO GALE FORCE ARE LIKELY OVER THE OFFSHORE WATERS UNTIL THE FRONT PASSES THROUGH EARLY THIS EVENING. OCCASIONAL GUSTS TO GALE FORCE ARE EVEN POSSIBLE OVER MOBILE BAY THROUGH THE AFTERNOON. A LINE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT LATE THIS AFTERNOON INTO EARLY EVENING...AND EVEN STRONGER CONVECTIVE WIND GUSTS ARE POSSIBLE. WINDS WILL SHIFT TO THE SOUTHWEST AND WEST TONIGHT IN THE WAKE OF THE FRONT...STAYING IN THE SMALL CRAFT ADVISORY RANGE THROUGH FRIDAY MORNING. GMZ650-655-670-675-250000- /O.NEW.KMOB.GL.W.0007.091224T1607Z-091225T0300Z/ /O.EXT.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1007 AM CST THU DEC 24 2009 ...GALE WARNING IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. SOUTHEASTERLY WINDS OF 25 TO 30 KNOTS ARE EXPECTED OVER THE OFFSHORE WATERS FOR THE REST OF THE DAY AHEAD OF AN APPROACHING COLD FRONT. FREQUENT GUSTS TO GALE FORCE ARE LIKELY MAINLY THIS AFTERNOON AND EARLY EVENING. WINDS BECOME WESTERLY AND DECREASE TO 20 TO 25 KNOTS LATER TONIGHT IN THE WAKE OF THE FRONT...DECREASING BELOW 20 KNOTS FRIDAY MORNING. SEAS OF 10 TO 13 FEET ARE ALREADY OCCURRING AND WILL NOT SUBSIDE UNTIL WINDS DIMINISH AFTER THE FRONTAL PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ630-250000- /O.CON.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/ MOBILE BAY- 1007 AM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. EASTERLY WINDS AT 20 TO 25 KNOTS WILL BECOME MORE SOUTHERLY AND INCREASE TO 20 TO 30 KNOTS THIS AFTERNOON. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE MAINLY THIS AFTERNOON AND EARLY EVENING. WINDS BECOME WESTERLY AND DECREASE TO 20 TO 25 KNOTS LATER TONIGHT... DECREASING BELOW 20 KNOTS FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
740 WHUS74 KMOB 242052 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 252 PM CST THU DEC 24 2009 ...GALE WARNING REMAINS IN EFFECT FOR THE OFFSHORE WATERS OF ALABAMA AND NORTHWEST FLORIDA WHILE A SMALL CRAFT ADVISORY CONTINUES FOR MOBILE BAY... .WINDS WILL CONTINUE TO INCREASE OUT OF THE SOUTHEAST AND SOUTH THROUGH EARLY THIS EVENING AS A COLD FRONT APPROACHES FROM THE WEST. FREQUENT GUSTS TO GALE FORCE ARE LIKELY OVER THE OFFSHORE WATERS UNTIL THE FRONT PASSES THROUGH. OCCASIONAL GUSTS TO GALE FORCE ARE EVEN POSSIBLE OVER MOBILE BAY. A LINE OF SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT LATE THIS AFTERNOON INTO EARLY EVENING...AND EVEN STRONGER CONVECTIVE WIND GUSTS ARE POSSIBLE. WINDS WILL SHIFT TO THE SOUTHWEST AND WEST IN THE WAKE OF THE FRONT BY MID TO LATE EVENING...STAYING IN THE SMALL CRAFT ADVISORY RANGE THROUGH FRIDAY MORNING. GMZ650-655-670-675-250300- /O.CON.KMOB.GL.W.0007.000000T0000Z-091225T0300Z/ /O.EXT.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 252 PM CST THU DEC 24 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY. A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. SOUTHEASTERLY TO SOUTHERLY WINDS OF 25 TO 30 KNOTS ARE EXPECTED OVER THE OFFSHORE WATERS FOR THE REST OF THE DAY AHEAD OF AN APPROACHING COLD FRONT. FREQUENT GUSTS TO GALE FORCE ARE LIKELY MAINLY THIS AFTERNOON AND EARLY EVENING. WINDS BECOME WESTERLY AND DECREASE TO 20 TO 25 KNOTS LATER TONIGHT IN THE WAKE OF THE FRONT... DECREASING BELOW 20 KNOTS FRIDAY MORNING. SEAS OF 11 TO 13 FEET ARE ALREADY OCCURRING AND WILL NOT SUBSIDE UNTIL WINDS DIMINISH AFTER THE FRONTAL PASSAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ630-250300- /O.CON.KMOB.SC.Y.0055.000000T0000Z-091225T1500Z/ MOBILE BAY- 252 PM CST THU DEC 24 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY. SOUTHEASTERLY TO SOUTHERLY WINDS OF 20 TO 30 KNOTS ARE EXPECTED OVER MOBILE BAY FOR THE REST OF THE DAY AHEAD OF AN APPROACHING COLD FRONT. OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE MAINLY THIS AFTERNOON AND EARLY EVENING. WINDS BECOME WESTERLY AND DECREASE TO 20 TO 25 KNOTS LATER TONIGHT IN THE WAKE OF THE FRONT... DECREASING BELOW 20 KNOTS FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Dec 24, 5:28 AM CST, 4 hours 39 minutes earlier.
Area forecast discussion, Dec 24, 5:28 AM CST, 4 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CST THU DEC 24 2009
.AVIATION UPDATE FOR 24/12Z...MOST OF THE AREA SHOWING MVFR JUST
BEFORE SUNRISE WITH LOWEST CEILINGS OVER SOUTHEAST MISSISSIPPI AND A
FEW CEILINGS ABOVE 5K OVER THE EASTERN SECTIONS. SCATTERED SHOWERS
WILLMOVE NORTH ACROSS THE AREA THIS MORNING...LIFR POSSIBLE IN SOME
STRONG/SEVERE STORMS DEVELOPING LATER THIS MORNING AND AFTERNOON IN
ADVANCE OF AN EASTWARD MOVING SQUALL LINE. ANOTHER CHANCE FOR IFR
CONDITIONS AND STRONG WINDS AS SQUALL LINE MOVES EAST OVER THE AREA
LATER TODAY. MVFR CONDITIONS IN CEILINGS AND LIGHT RAIN WITHIN A FEW
HOURS AFTER FRONTAL PASSAGE TONIGHT. /11
*************************PREVIOUS DISCUSSION***********************
.SHORT TERM...(TODAY AND TONIGHT)...LINE OF STRONG THUNDERSTORMS
MOVING ACROSS LOUISIANA JUST BEFORE SUNRISE WILL BE AFFECTING LOCAL
FORECAST AREA THIS AFTERNOON. UNTIL THEN SCATTERED SHOWERS WILL BE
MOVING FROM SOUTH TO NORTH ACROSS THE AREA BUT THINK THUNDER WILL
HOLD OFF UNTIL MID-MORNING. SHOULD BEGIN TO HAVE SOME STORMS
DEVELOP/MOVE INTO SOUTHEAST MISSISSIPPI BEFORE NOON AND WILL HAVE
SEVERE WORDING SOUTHEAST MISSISSIPPI FOR LATER THIS MORNING...MIGHT
BE JUST A TAD EARLY BUT CAPE AND HELICITIES WILL BE INCREASING. THIS
AFTERNOON WILL SEE A SQUALL LINE MOVING OUT OF SOUTHEAST MISSISSIPPI
AND SWEEP EAST TO BE NEAR OR JUST EAST OF MOBILE BY 6 PM THEN ON
EAST ACROSS THE PANHANDLE AND POINTS NORTH IN THE EARLY EVENING. DO
EXPECT A SEVERE WEATHER WATCH TO BE IN EFFECT FOR THE AREA BY LATE
MORNING OR EARLY AFTERNOON. SHOULD BE MAINLY RAIN AND ISOLATED
THUNDER AFTER MIDNIGHT...ENDING FROM THE WEST BEFORE DAWN. EXPECTED
SEVERE WEATHER WILL BE CHANCE OF DAMAGING WINDS WITH THE SQUALL
LINE...ENOUGH SHEAR NEAR THE SURFACE FOR ROTATING STORMS AND
ISOLATED TORNADOES IN ADVANCE OF THE SQUALL LINE WHERE LOW LEVEL
SHEAR IS GREATEST...WHICH WILL BE GENERALLY FROM SOUTHEAST
MISSISSIPPI LATE MORNING SOUTHEAST TO THE FLORIDA PANHANDLE BY LATE
AFTERNOON OR EARLY EVENING. A WIND ADVISORY WILL CONTINUE FOR THE
ENTIRE FORECAST AREA STARTING AT 9 AM AND RUNNING TILL 9 PM TONIGHT.
THIS IS FOR SUSTAINED WINDS OF MORE THAN 25 KNOTS AND OR FREQUENT
GUSTS ABOVE 25 KNOTS. /11
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...HIGH PRESSURE WILL BUILD
INTO THE REGION IN THE WAKE OF THE FRONT THAT MOVES THROUGH ON
CHRISTMAS DAY...WITH COOLER TEMPERATURES AND A DRIER AIRMASS WORKING
INTO THE AREA. TEMPERATURES ARE EXPECTED TO BE BELOW NORMAL THROUGH
THE PERIOD WITH BROAD UPPER TROUGHING ACROSS THE EASTERN STATES.
DAYTIME HIGHS IN THE 50S AND NIGHTTIME LOWS RANGING FROM THE UPPER
20S TO THE MIDDLE 30S. THE GLOBAL MODELS AGREE THAT OUR NEXT WEATHER
MAKER WILL LIKELY BE LATE IN THE EXTENDED WHEN YET ANOTHER STRONG
SOUTHERN STREAM SHORTWAVE IS FORECAST TO INDUCE CYCLOGENESIS ACROSS
THE WESTERN GULF WHICH THEN MOVES EASTWARD ACROSS THE NORTH CENTRAL
GULF. THUS RAIN CHANCES HAVE BEEN INTRODUCED WEDNESDAY INTO THURSDAY
OF NEXT WEEK. 13/JC
&&
.MARINE...SMALL CRAFT ADVISORIES WILL REMAIN UP UNTIL AT LEAST
FRIDAY MORNING. WINDS ARE EAST SOUTHEAST 20 TO 25 KNOTS WITH 10 FOOT
SEAS AT THE FEW REPORTING SITES AVAILABLE AND EXPECT SOME INCREASE
IN SPEED AS THE WINDS VEER TO THE SOUTH IN ADVANCE OF THE FRONT.
SOME GUSTS TO GALE FORCE PROBABLE. STRONGER WINDS ALSO LIKELY IN
SQUALLS NEAR THE FRONT. WINDS BECOME WEST THEN NORTHWEST FOLLOWING
THE FRONTAL PASSAGE THIS EVENING...AROUND 6 PM OVER THE WESTERN LEGS
AND CLOSER TO MIDNIGHT NEAR DESTIN. A RIDGE OF HIGH PRESSURE BUILDS
ALONG THE COAST FROM THE WEST OVER THE WEEKEND WITH DIMINISHING
WINDS AND SUBSIDING SEAS STARTING FRIDAY MORNING. /11
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 43 53 30 / 100 70 10 10
PENSACOLA 67 45 52 35 / 100 90 10 10
DESTIN 67 50 57 42 / 90 90 10 10
EVERGREEN 66 43 52 29 / 100 100 10 10
WAYNESBORO 68 37 50 28 / 100 60 10 10
CAMDEN 66 42 50 27 / 90 100 10 10
CRESTVIEW 69 45 58 31 / 100 100 10 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 9 AM THURSDAY TO 9 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...WIND ADVISORY FROM 9 AM THURSDAY TO 9 PM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...WIND ADVISORY FROM 9 AM THURSDAY TO 9 PM THURSDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 24, 6:00 AM CST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 600 AM CST THU DEC 24 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 600 AM CST THU DEC 24 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...SOUTH CENTRAL ALABAMA...NORTHWEST FLORIDA...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SHOWERS MOVING NORTH OVER THE REGION THIS MORNING WILL CONTINUE AS SCATTERED THUNDERSTORMS DEVELOP LATER TODAY. THERE IS SUFFICIENT SHEAR NEAR THE SURFACE FOR ROTATING STORMS TO DEVELOP AND POSSIBLY SPAWN AN ISOLATED TORNADO...GENERALLY FROM SOUTHEAST MISSISSIPPI LATER THIS MORNING ACROSS SOUTHWEST ALABAMA TO THE FLORIDA PANHANDLE BY LATE AFTERNOON OR EARLY EVENING. A LINE OF THUNDERSTORMS IN ADVANCE OF A COLD FRONT WILL MOVE INTO SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA BY LATE IN THE AFTERNOON...MOVING EASTWARD ACROSS THE WESTERN FLORIDA PANHANDLE DURING THE EARLY EVENING. THERE WILL BE SUFFICIENT WIND ENERGY IN THE ATMOSPHERE TO PRODUCE SEVERE WEATHER...BUT THE THREAT WILL BE MITIGATED BY WEAK INSTABILITY. HOWEVER...ISOLATED DAMAGING WIND GUSTS ARE POSSIBLE ALONG THE LINE OF THUNDERSTORMS. A SMALL POTENTIAL FOR AN ISOLATED TORNADO ALONG THE LINE WILL EXISTS. THE THREAT FOR STRONG TO SEVERE STORMS WILL END BY LATE EVENING AS THE COLD FRONT SWEEPS EAST OF THE REGION. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME PONDING OF WATER IN LOW LYING AND POOR DRAINAGE AREAS IS LIKELY TO OCCUR...BUT THE THREAT FOR FLASH FLOODING APPEARS LOW AT THIS TIME. A WIND ADVISORY WILL BE IN EFFECT FOR ALL THE AREA STARTING AT 9 AM TODAY. EAST TO SOUTHEAST WINDS OF 20 TO OCCASIONALLY 30 MPH WITH HIGHER GUST ARE EXPECTED TODAY. WINDS BECOMING SOUTHERLY LATER TODAY AND DIMINISHING THIS EVENING TO WESTERLY AT 10 TO 20 MPH AFTER THE FRONT PASSES. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH TONIGHT. EAST SOUTHEAST WINDS 20 TO 25 KNOTS AND SEAS TO 10 FEET THIS MORNING WILL CONTINUE THROUGH THE DAY...WITH THE WINDS INCREASING TO 25 TO 30 KNOTS AS THEY BECOME MORE SOUTHERLY LATER TODAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT. AREA BEACHES WILL SEE A ROUGH SURF AND A HIGH RISK FOR RIP CURRENTS TODAY. SOME FLOODING CONTINUES ALONG SEVERAL AREA RIVERS ACROSS THE REGION. PLEASE SEE THE LATEST RIVER FORECASTS FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...CHRISTMAS DAY THROUGH NEXT WEDNESDAY STRONG NORTHWEST WINDS 20 TO 25 KNOTS IN THE WAKE OF THE COLD FRONT CHRISTMAS MORNING WILL GRADUALLY DIMINISH DURING THE DAY AS HIGH PRESSURE BUILDS IN FROM THE WEST. COMPUTER MODEL GUIDANCE IS SHOWING ANOTHER AREA OF LOW PRESSURE DEVELOPING OVER THE NORTHWESTERN GULF ON TUESDAY...MOVING EAST ACROSS THE NORTHERN GULF BY NEXT WEDNESDAY. IF THIS PATTERN HOLDS...WINDS AND SEAS WILL INCREASE OVER THE MARINE AREA WITH ANOTHER ROUND OF RAIN AND THUNDERSTORMS POSSIBLE ALONG THE NORTH CENTRAL GULF COAST REGION BY THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS WILL NOT BE REQUIRED THROUGH TONIGHT...BUT MAY BE NEEDED IN SOME AREAS ON CHRISTMAS EVE FOR SEVERE WEATHER OPERATIONS...MAINLY ACROSS SOUTHEAST MISSISSIPPI...COASTAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:48 AM CST | High Surf Advisory | MOB | 20 hr | |
| Dec 24, 12:20 PM CST | Coastal Flood Advisory | MOB | 16 hr | |
| Dec 24, 4:02 PM CST | Severe Thunderstorm Warning | MOB | Mobile | 58 min |
| Dec 24, 4:25 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile, Washington | 65 min |
| Dec 24, 4:47 PM CST | Special Marine Warning | MOB | 118 min | |
| Dec 24, 4:55 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 65 min |
| Dec 24, 5:16 PM CST | Severe Thunderstorm Warning | MOB | Baldwin, Clarke, Mobile, Monroe, Washington | 44 min |
| Dec 24, 5:26 PM CST | Severe Thunderstorm Warning | MOB | Clarke, Washington | 20 min |
| Dec 24, 5:36 PM CST | Tornado Warning | MOB | Baldwin | 37 min |
| Dec 24, 5:58 PM CST | Severe Thunderstorm Warning | MOB | Baldwin | 62 min |
| Dec 24, 2:52 PM CST | Severe Thunderstorm Warning | MOB | Stone | 53 min |
| Dec 24, 3:24 PM CST | Severe Thunderstorm Warning | MOB | Greene, Perry, Wayne | 66 min |
| Dec 24, 3:37 PM CST | Severe Thunderstorm Warning | MOB | George, Greene, Perry | 53 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.